Projective mapping, and special types of spaces of linear elements with general connection. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1975), pp. 87-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_12_a11,
author = {A. S. Ferzaliev},
title = {Projective mapping, and special types of spaces of linear elements with general {connection.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {87--92},
year = {1975},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_12_a11/}
}
TY - JOUR AU - A. S. Ferzaliev TI - Projective mapping, and special types of spaces of linear elements with general connection. I JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1975 SP - 87 EP - 92 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1975_12_a11/ LA - ru ID - IVM_1975_12_a11 ER -
A. S. Ferzaliev. Projective mapping, and special types of spaces of linear elements with general connection. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1975), pp. 87-92. http://geodesic.mathdoc.fr/item/IVM_1975_12_a11/